PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 73 | 3 | 221-226
Tytuł artykułu

Hodge numbers of a double octic with non-isolated singularities

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
If B is a surface in ℙ³ of degree 8 which is the union of two smooth surfaces intersecting transversally then the double covering of ℙ³ branched along B has a non-singular model which is a Calabi-Yau manifold. The aim of this note is to compute the Hodge numbers of this manifold.
Rocznik
Tom
73
Numer
3
Strony
221-226
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-07-01
poprawiono
1999-10-20
Twórcy
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [1] W. Barth, C. Peters and A. Van de Ven, Compact Complex Surfaces, Springer, Berlin, 1984.
  • [2] C. H. Clemens, Double solids, Adv. Math. 47 (1983), 107-230.
  • [3] S. Cynk, Hodge numbers of nodal double octics, Comm. Algebra 27 (1999), 4097-4102.
  • [4] S. Cynk, Double octics with isolated singularities, Adv. Theor. Math. Phys. 3 (1999), 217-225.
  • [5] S. Cynk and T. Szemberg, Double covers and Calabi-Yau varieties, in: Banach Center Publ. 44, Inst. Math., Polish Acad. Sci., 1998, 93-101.
  • [6] A. Dimca, Betti numbers of hypersurfaces and defects of linear systems, Duke Math. J. 60 (1990), 285-298.
  • [7] R. Hartshorne, Algebraic Geometry, Springer, Heidelberg, 1977.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv73z3p221bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.